Математические науки


Сортировка по: Отображать по: Корзина(0):Выбрать все на странице Документов: 2253
  • 101

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Analysis of expected revenues in open Markov queueing networks
    / M. Matalytski, D. Kopats // Веснік Гродзенскага дзяржаўнага ўніверсітэта імя Янкі Купалы. Сер. 2, Матэматыка. Фізіка. Інфарматыка, вылічальная тэхніка і кіраванне. – 2020. – Т. 10. – № 1. – С. 54-64. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 102

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Calculating Expected Incomes in Open Markov Networks with Requests of Different Classes and Different Peculiarities
    / M. Matalytski, D. Kopats // Automation and Remote Control. – 2019. – Т. 80. – № 6. – С. 1036-1048. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 103

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Analysis of the network with multiple classes of positive customers and signals at a non-stationary regime
    / M. Matalytski, D. Kopats // Probability in the Engineering and Informational Sciences. – 2019. – Т. 33. – № 3. – С. 404-416. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 104

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Analysis of the Network With Multiple Classes of Positive Customers and Signals at a Non-Stationary Regime
    / M. Matalytski, D. Kopats // Probability in the Engineering and Informational Sciences. – 2018. – Т. 32. – № 7. – С. 1-13. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 105

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Finding the Expected Revenues in Markov networks With Positive and Negative Customers at a Stationary Regime
    / M. Matalytski, D. Kopats // Journal of Applied Mathematics and Computational Mechanics. – 2018. – Т. 17. – № 1. – С. 49-60. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 106

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Finding Expected Revenues in G-network With Signals and Customers Batch Removal
    / M. Matalytski, D. Kopats // Probability in the Engineering and Informational Sciences. – 2017. – Т. 31. – № 4. – С. 561-575. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 107

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Investigation of G-networks with restart at a non-stationary mode and their application
    / M. Matalytski, D. Kopats, V. Naumenko // Journal of Applied Mathematics and Computational Mechanics. – 2019. – Т. 18. – № 2. – С. 41-51. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 108

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Finding nonstationary state probabilities of open markov networks with multiple classes of customers and various features
    / M. Matalytski, P. Kopcansky // Probability in the Engineering and Informational Sciences. – 2021. – Т. 35. – № 1. – С. 158-179. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 109

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Zastosowanie HM-sieci kolejkowych dla wyznaczenia objetosci pamieci systemow informacyjnych
    / M. Matalytski, V. Naumenko // Studia Informatica. – 2014. – Т. 35. – № 3. – С. 63-70. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 110

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Analysis of the queueing network with a random bounded waiting time of positive and negative customers at a non-stationary regime
    / M. Matalytski, V. Naumenko // Journal of Applied Mathematics and Computational Mechanics. – 2017. – Т. 16. – № 1. – С. 97-108. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 111

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Investigation of G-network with random delay of signals at nonstationary behaviour
    / M. Matalytski, V. Naumenko // Journal of Applied Mathematics and Computational Mechanics. – 2014. – Т. 13. – № 3. – С. 155-166. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 112

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Investigation of G-network with signals at transient behavior
    / M. Matalytski, V. Naumenko // Journal of Applied Mathematics and Computational Mechanics. – 2014. – Т. 13. – № 1. – С. 75-86. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 113

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Application of a z-transforms method for investigation of Markov G-networks
    / M. Matalytski, V. Naumenko // Journal of Applied Mathematics and Computational Mechanics. – 2014. – Т. 13. – № 1. – С. 61-73. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 114

    полный текст

    ББК 22.1 С73

    Matalytski, Mikhail
    Analysis and Application of G-network with Incomes and Randoom Waiting Time of Negative Customers
    / M. Matalytski, V. Naumenko, D. Kopats // Computer Data Fnalysis and Modeling: Theoretical and Applied Stochastics = Анализ и моделирование компьютерных данных: теоретическая и прикладная стохастика : материалы междунар. науч. конф., МИнск, 6-10 сентября 2016 г. – Минск : Издательский центр БГУ, 2016. – С. 288-291. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 115

    полный текст

    ББК 22.

    Matalytski, Mikhail
    Finding the probabilistically-temporal characteristics of Markov G-network with batch removal of positive customers
    / M. Matalytski, V. Naumenko, D. Kopats // Journal of Applied Mathematics and Computational Mechanics. – 2016. – Т. 15. – № 4. – С. 1-12. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 116

    полный текст

    ББК 22.1

    Matalytski, M.
    Finding of exponential queueing networks characteristics by means of parallel computations
    / M. Matalytski, A. Pankov, K. Koluzaewa // Computer Science. – 2011. – № 10. – С. 1-6. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 117

    полный текст

    ББК 22.1

    Matalytski, M.
    Finding of exponential queueing networks characteristics by means of parallel computations
    / M. Matalytski, A. Pankov, K. Koluzaewa // Computer Science. – 2011. – № 16. – С. 19-26. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 118

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    The network probability model of one-type customer requests processing in an insurance company
    / M. Matalytski, T. Rusilko // Scientific Research of the Institute of Mathematics and Computer Science. – 2012. – Т. 11. – № 1. – С. 73-83. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 119

    полный текст

    ББК 22.1

    Matalytski, M.
    Investigation of HM-network with unreliable queueing systems and random incomes
    / M. Matalytski, S. Statkevich // Scientific Research of the Institute of Mathematics and Computer Science. – 2010. – Т. 9. – № 2. – С. 173-192. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 120

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    About simulation modeling of HM-queueing network with unreliable systems
    / M. Matalytski, S. Statkevich // Scientific Research of the Institute of Mathematics and Computer Science. – 2012. – Т. 11. – № 2. – С. 85-92. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 121

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Investigation of queueing network with unreliable systems and large namber of messages
    / M. Matalytski, S. Statkevich // Scientific Research of the Institute of Mathematics and Computer Science. – 2012. – Т. 11. – № 1. – С. 85-97. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 122

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Application of HM-networks With Unreliable Systems for Findig the Memory Capacity in the Information Systems
    / M. Matalytski, P. Zajac, D. Kopats // Journal of Applied Mathematics and Computational Mechanics. – 2018. – Т. 17. – № 1. – С. 51-63. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 123

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Application of HM-networks with positive and negative heterogeneous requests for finding memory volume in information systems
    / M. Matalytski, P. Zajac, D. Kopats // Journal of Applied Mathematics and Computational Mechanics. – 2020. – Т. 19. – № 1. – С. 67-77. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 124

    полный текст

    ББК 22.1

    Matalytski, Mikhail
    Application of HM-networks with unreliable systems for finding the memory capacity in the information systems
    / M. Matalytski, P. Zajac, D. Kopats // Journal of Applied Mathematics and Computational Mechanics. – 2018. – Т. 17. – № 2. – С. 43-50. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 125

    полный текст

    ББК 22.1 U55

    Medvedeva, V. J.
    Use of visualization in the special school "Orthogonal multiple and special rational functions"
    / V. J. Medvedeva // Universum View : vатеріали міжнародної науково-практичної конференції Краматорськ, 28 вересня 2018 р. – Винница : ТОВ "Нілан-ЛТД", 2018. – С. 8-9. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 126

    полный текст

    ББК 22.1 U55

    Medvedeva, V. J.
    Theoretical bases of the problem of allocation and face recognition
    / V. J. Medvedeva, M. V. Gomanchuk // Universum View - 2 : vатеріали міжнародної науково-практичної конференції суми, 19 жовтня 2018 р. – Винница : ТОВ "Нілан-ЛТД", 2018. – С. 197-200. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 127

    полный текст

    ББК 22.1

    Metel'skii, A. V.
    Synthesis of Damping Controllers for the Solution of Completely Regular Differential-Algebraic Delay Systems
    / A. V. Metel'skii, V. E. Khartovskii // Differential Equations. – 2017. – Т. 53. – № 4. – С. 547-558. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 128

    полный текст

    ББК 22.

    Metel'skii, A. V.
    Exact Reconstruction of the Solution for Linear Neutral Type Systems
    / A. V. Metel'skii, V. E. Khartovskii // Differential Equations. – 2021. – Т. 57. – № 2. – С. 265-285. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 129

    полный текст

    ББК 22.1

    Metel'skii, A. V.
    Damping of a Solution of Linear Autonomous Difference-Differential Systems with Many Delays Using Feedback
    / A. V. Metel'skii, O. I. Urban, V. E. Khartovskii // Journal of Computer and Systems Sciences International. – 2015. – Т. 54. – № 2. – С. 202-211. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 130

    полный текст

    ББК 22.1 P93

    Misiuk, V. R.
    One relationship of quasinorms of higher derivatives of rational functions
    / V. R. Misiuk // Proceedings of the Mathematical Center named after N.I. Lobachevsky. V.63. Complex Analysis and Related Topics : Abstracts International Conference, Kazan, June 30 - July 4, 2022. – Kazan : Kazan Federal University, 2022. – С. 42. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 131

    полный текст

    ББК 22.1 В75

    Misiuk, V. R.
    About one embedding theorem
    / V. R. Misiuk // Воронежская зимняя математическая школа С.Г. Крейна - 2024 : матер. междунар. Воронежской зимней математической школы, посвященной памяти В.П. Маслова, Воронеж, 26-30 января 2024 г. – Воронеж : Издательский дом ВГУ, 2024. – С. 273. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 132

    полный текст

    ББК 22.1 M78

    Misiuk, V. R.
    One analogueoftheinversionoftheSobolevembedding theorem
    / V. R. Misiuk // Modern Problems of Mathematics and Mechanics : proceeding of the International Conference dedicated to the 100-th anniversary of the National Leader Heydar Aliyev, Baku, 26-28 Aprel 2023. – Baku : [s. n.], 2023. – С. 288. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 133

    полный текст

    ББК 22.1 С56

    Misiuk, V. R.
    One relation of quasi norms of higher derivatives of rational functions
    / V. R. Misiuk // Современные методы теории краевых задач. Понтрягинские чтения - XXXIV : материалы междунар. конф. Воронежской весенней математической школы, посвящённой 115-летию со дня рождения академика Л. С. Понтрягина, Воронеж, 3-9 мая 2023 г. – Воронеж : Издательский дом ВГУ, 2023. – С. 467-469. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 134

    полный текст

    ББК 22.1 М34

    Misiuk, V. R.
    An analogue of the inversion of the Sobolev embedding theorem for rational functions of a given degree
    / V. R. Misiuk // Математика. Экономика. Образование. XXIX Международная конференция; Ряды Фурье и их приложения. XIII Международный симпозиум : материалы, Ростов-на-Дону-Таганрог, 27 мая–3 июня 2023 г. – Ростов-На-Дону : 2023. – С. 34. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 135

    полный текст

    ББК 22.1 C73

    Misnik, M.
    PainleveTest for One Differential Eguation of the Fourth Order
    / M. Misnik // Computer Algebra Systems in Teaching and Research. Volume IV, No 1. – Siedlce : 2013. – С. 76-80. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 136

    полный текст

    ББК 22.1

    Spectrophotometric determination of the characteristics of stromal and parenchymal components of colon tumors = Характеристика стромального и паренхиматозного компонентов опухолей толстой кишки с использованием спектрофотометрии
    / I. G. Motevich [et al.] // Journal of Applied Spectroscopy. – 2016. – Т. 83. – № 2. – С. 255 -262. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 137

    полный текст

    ББК 22.1 C73

    Motko, A.
    Properties of the Estimates of Fourth-Order Cumulant for Multivariate Time Series
    / A. Motko, N. Markovskaya // Computer Algebra Systems in Teaching and Research. Volume IV, No 1. – Siedlce : 2013. – С. 191-195. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 138

    полный текст

    ББК 22.1 C73

    Mozhdzher, G.
    The study of the third-order differential equation for the first integral presence using MAPLE system
    / G. Mozhdzher // Computer Algebra Systems in Teaching and Research. Mathematical modeling in physics, civil engineering, economics and finance. – Siedlce : 2011. – С. 108-120. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 139

    полный текст

    ББК 22.1 C73

    Mozhdzher, G.
    The Sufficient Conditions of the Existence of Some First Integrals of a Class of Differential Eguations of the Third Order
    / G. Mozhdzher // Computer Algebra Systems in Teaching and Research. Volume IV, No 1. – Siedlce : 2013. – С. 81-90. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 140

    полный текст

    ББК 22.1

    About the Jacobi Stability of a Generalized Hopf–Langford System through the Kosambi–Cartan–Chern Geometric Theory
    / F. Munteanu [et al.] // Symmetry. – 2023. – Т. 15. – № 3. – С. 1-13. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 141

    полный текст

    ББК 22.1

    Muranov, Yu.
    Surgery on a pair of transversal manifolds
    / Y. Muranov, A. Bak // Journal of Homotopy and Related Structures. – 2012. – Т. 7. – № 2. – С. 255-279. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 142

    полный текст

    ББК 22.1

    Musafirov, Eduard
    Non-Autonomously Perturbed Autonomous Systems of Ordinary Differential Equations
    / E. Musafirov // Dynamics of Continuous, Discrete and Impulsive Systems. Series B: Applications and Algorithms. – 2022. – № 29. – С. 447-454. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 143

    полный текст

    ББК 22.1

    Musafirov, Eduard
    Admissible Perturbations of the Three-Demensional Hindmarsh-Rose Neuron Model
    / E. Musafirov // Journal of Applied Analysis and Computation. – 2023. – Т. 13. – № 4. – С. 1668-1678. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 144

    полный текст

    ББК 22.1

    Musafirov, Eduard
    Admissible perturbations of a generalized Langford system
    / E. Musafirov, A. Grin, A. Pranevich // International Journal of Bifurcation and Chaos. – 2022. – Т. 32. – № 3. – С. 1-11. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 145

    полный текст

    ББК 22.1 R44

    Musafirov, E.
    On Admissible Perturbations of 3D Autonomous Polynomial ODE Systems
    / E. Musafirov, A. Grin, A. Pranevich // Reports of qualitde. Vol. 2 : International Workshop on the Qualitative Theory of Differential Equations – QUALITDE-2023, Tbilisi, December 9-11, 2023. – Tbilisi : Tbilisi State University Press, 2023. – С. 150-153. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 146

    полный текст

    ББК 22.1 М43

    3D Quadratic ODE systems with an infinite number of limit cycles
    / E. Musafirov [et al.] // International Conference On Applied Mathematics and Numerical Methods : Fourth Edition, Craiova, June 29–July 2, 2022. – Craiova : 2022. – С. 1. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 147

    полный текст

    ББК 22.1

    Musafirov, E. V.
    Admissible Perturbations of the Lorenz-84 Climate Model
    / E. V. Musafirov // International Journal of Bifurcation and Chaos. – 2019. – Т. 29. – № 6. – С. 1-8. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 148

    полный текст

    ББК 22.1 V39

    Musafirov, E. V.
    Admissible perturbations of the generalized Langford system with zero-valued parameters
    / E. V. Musafirov // Mathematics & IT: Research and Education (MITRE-2021) : Abstracts of International Conference dedicated to the 75th anniversary of Moldova State University, Chisinau, July 01–03, 2021. – Chisinau : [s. n.], 2021. – С. 60-61. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 149

    полный текст

    ББК 22.1 Д15

    Naligama, Chamila A.
    On the spectrum decoupling of three-time-scale linear time-invariant singularly perturbed systems with state delay
    / C. A. Naligama // XIII Белорусская математическая конференция. В 2 ч. Ч. 1 : материалы Междунар. науч. конф. Минск, 22-25 нояб. 2021 г. – Минск : Беларуская навука, 2021. – С. 55-56. 

    Статья


    Добавить в корзинуПодробнееМеста хранения
  • 150

    полный текст

    ББК 22.18 D96

    Naligama, C. A.
    On the Stability of Three-Time-Scale Linear Time-Invariant Singularly Perturbed Systems with State Delay
    / C. A. Naligama, O. Tsekhan // Dynamic Control and Optimization : DCO 2021, Aveiro, February 3–5, Selected, Revised Contributions. – Portugal : Springer Proceedings in Mathematics and Statistics, 2022. – С. 141-159. 

    Статья


    Добавить в корзинуПодробнееМеста хранения


<<<123456789...>>>

Вестник ГрГУ UNIVERSUM Научная библиотека